Journal article icon

Journal article

The solution of inverse non–linear elasticity problems that arise when locating breast tumours

Actions


Access Document


Publisher copy:
10.1080/10273660500148606
Journal:
Journal of Theoretical Medicine More from this journal
Volume:
6
Pages:
143-149
Publication date:
2005-01-01
DOI:
UUID:
uuid:a090e000-82b4-4061-9310-143454b8fb1c
Local pid:
cs:1934
Deposit date:
2015-03-31

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP